MathSciNet Relay Station
MathSciNet bibliographic data
MR1291770 (96d:13004) 13A35 (13H10)
Glassbrenner, Donna Strong $F$-regularity in images of regular rings. Proc. Amer. Math. Soc. 124 (1996), no. 2, 345–353.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement